# SDR COMA0760624

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,794 hours, 31,383 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Check Valve
- Part number: 350023000
- Part serial: 787AB
- Condition: Broken
- Location: Ram Air
- Part time: 19,905 hours, 16,952 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5479 - CABIN SMOKE OCCURRED AFTER TRANSFERRING BLEED TO APU ON GROUND.  TAXIED TO GATE WITHOUT INCIDENT.  REPLACED RIGHT RAM AIR CHECK VALVE.  NO FURTHER DEFECTS.
